MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112230
Medical Device Problem Codes Detachment of Device or Device Component (2907); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Visadisc detached from bottom right peg of pelvic array during impaction.This happened on multiple occasions with impaction.Eventually, tried a different visadisc and issue continued to occur.After inspection, visadiscs seemed to come off of that particular peg easier than others.Casse type: tha.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections d.3, g.1, g.4, g.7, h.2, h.3, h.6, h.10 and h.11 based on the results of investigation.Reported event: it was reported that "visadisc detached from bottom right peg of pelvic array during impaction.This happened on multiple occasions with impaction.Eventually, tried a different visadisc and issue continued to occur.After inspection, visadiscs seemed to come off of that particular peg easier than others." the event was not confirmed.Method & results: -device evaluation and results: not performed as no items were returned.-product history review: a review of the device history records indicate 50 devices were manufactured under lot 19031117 and were accepted into final stock on 01/12/2018.No non- conformance were identified during inspection.-complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230, lot 19031117 shows 00 additional complaint(s) related to the failure in this investigation.Conclusion: the exact cause of the event could not be determined because the product was not received.Corrective action/preventive action: no action is required at this time as there is no confirmed failure mode.H3 other text : device not returned.

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8358265
Report Number3005985723-2019-00176
Device Sequence Number16701627
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112230
Device Lot Number19031117
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date02/21/2019
Supplement Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;